# SDR 03FDEA00082

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- Aircraft time: 35,439 hours, 21,706 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING FLAPS FROM 5 DEGREES THE PILOTS L/E FLAP AMBER LIGHT ILLUMINATED.  S/O PANEL SHOWED THE NR 1 L/E FLAP WAS AMBER.  RAN RED TABS RETURNED TO MEM AFTER DUMPING APPROX 4000 LBS FUEL.  R&R NR 1 L/E FLAP SWITCH REF B727 MM 27-82-001-4.
